... numbness and tingling in my arms, very weak and tired just get real sick. So I decided to quit both to see if that's what was getting me sick every few days ..been a week now and still having tingling in face arms and legs ..which both are weak ..and heart ponding. Anyone have these problems. Please help ty
23 Jun 2012
Muscle weakness and fatigue are side effects of both medications you are taking. It is not a good idea to stop these kind of medications abruptly as they can precipitate withdrawal effects (e.g. nausea, vomiting, insomnia), and your heart pounding is probably due to the abrupt withdrawal, and should return back to normal within a few days. However, if you are feeling uncomfortable, visit your doctor for a check up, and to find the exact root of your symptoms.
Hope this helps! Take care.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Been on 50 mg Pristiq sice early March, 211. PDoc added 100 mg Wellbutrin SR/d on 4/27. Then to increase to 100 mg 2x/d after a week. Had terrible ...
1 answer • 15 May 2011
I have been taking serequel in fairly high doses it is starting not to work as well I conbine it with a small amount of remeron and ambien. I think ...
1 answer • 14 May 2013
I have hay fever and last year it was worse so I started using Nasonex everyday. I am having facial tingling, not numbness, on both sides of my face ...
1 answer • 24 Jun 2013
I have been taking seroquel for about 7 yrs have few side effects but lately have had breast discomfort like a hormone type of feeling and tingling ...
1 answer • 21 Sep 2014
My sister was recently prescribed Remeron primarily for an appetite enhancer as well as Depression.?
... She is on 7.5 mg's at night. Is it common to prescribe Remeron to increase appetite AND Depression? Does Remeron increase appetite? Thank ...
4 answers • 20 Nov 2014